# SDR UALA2010071302516

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 55,991 hours, 8,156 cycles
- Engine: Pwa PW40903
- System (JASC): 3432 · Glide Slope System
- Part: Battery
- Part number: 263BA1011
- Part serial: 180
- Condition: Failed
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT - STATUS MSGS NEEDS BATTERY.  REPLACED APU BATTERY PER MM.  APU BATTERY CHARGE AND VOLTS GOOD.
